# SDR WX0A070278

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- System (JASC): 2170 · Humidity Control System
- Part: Line
- Part number: 79137451160
- Condition: Leaking
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED BURNING RUBBER ODOR COMING FROM NOSEWHEEL DURING TAKEOFF AND CLIMB-OUT.  ODOR WAS THROUGHOUT ENTIRE CABIN.  AIRCRAFT RETURNED TO THE AIRPORT OF ORIGIN WITHOUT INCIDENT.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED ALL AIRCRAFT TIRES FOR CONDITION AND PRESSURE.  NO DEFECTS NOTED.  INSPECTION OF LT AND RT AIR CONDITIONING SYSTEMS FOUND HOLE IN LT PACK WATER SEPARATOR LINE, REPLACED LINE SYSTEM RETURN TO SERVICE CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
